Here is My Question:
I am a 64 year old female who has been on Aubagio for two years (stopped Tysabri d/t JC+, had anaphylactic reaction on Copaxone, worried about PML so chose Aubagio). I have an unintentional weight loss of 11 pounds between 2/22 and 6/22.
All of my work up has been normal--labs, exam, colonoscopy 12/17. Looking back, I realize that I started to lose my sense of taste and appetite in January or February. I'm not hungry and realized that it's because nothing really tastes good. Could this be related to the Aubagio? There isn't really any other explanation. Thank you for this wonderful site.
I am not aware of a correlation with Aubagio and smell/taste. On review of the literature and reviewing the drug labeling, there is no mention of a correlation.
A. Scott Nielsen MD MMSc
Neurologist and MS Specialist at Kaiser Permanente
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.